Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 31, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 6:30 PM CDT for Benton County, Washington County, Arkansas; Adair County, Oklahoma. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 6:30 PM CDT (23:30 UTC)
- Expired
- Apr 3, 2014, 7:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Benton County, AR, Washington County, AR, Adair County, OK
The radar
The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 6:38 PM CDT | HAIL 1.25 | 1 Ne Cincinnati, AR | SOCIAL MEDIA REPORT RELAYED BY BROADCAST MEDIA WITH PICTURE. |
| Apr 3, 7:13 PM CDT | HAIL 0.88 | Springdale, AR | SOCIAL MEDIA REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
057
WUUS54 KTSA 032330
SVRTSA
ARC007-143-OKC001-040015-
/O.NEW.KTSA.SV.W.0031.140403T2330Z-140404T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BENTON COUNTY IN NORTHWEST ARKANSAS...
NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
NORTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 715 PM CDT
* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTVILLE...
AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...WATTS...CINCINNATI...
LINCOLN...RHEA...WEDINGTON...PRAIRIE GROVE...VINEY GROVE...PRAIRIE
GROVE BATTLEFIELD STATE PARK...SAVOY...WALNUT GROVE...
FARMINGTON...WHEELER...ROCKY COMFORT...DRAKE FIELD AIRPORT...
TONTITOWN...FAYETTEVILLE...ELM SPRINGS...JOHNSON...CAVE SPRINGS...
OAK GROVE...SHADY GROVE...SPRINGDALE...LOWELL...AND
GOSHEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3605 9395 3590 9463 3610 9468 3643 9388
TIME...MOT...LOC 2328Z 245DEG 42KT 3602 9456
HAIL...1.25IN
WIND...60MPH
$$3 follow-up statements
708
WWUS54 KTSA 032339
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT THU APR 3 2014
ARC007-143-OKC001-040015-
/O.CON.KTSA.SV.W.0031.000000T0000Z-140404T0015Z/
BENTON AR-WASHINGTON AR-ADAIR OK-
639 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WASHINGTON AND SOUTHEASTERN BENTON COUNTIES IN NORTHWEST ARKANSAS...
AND NORTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA UNTIL 715 PM
CDT...
AT 637 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CINCINNATI...
AND MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PRAIRIE GROVE...VINEY
GROVE...PRAIRIE GROVE BATTLEFIELD STATE PARK...WALNUT GROVE...
SAVOY...FARMINGTON...WHEELER...HARMON...DRAKE FIELD AIRPORT...ROCKY
COMFORT...FAYETTEVILLE...TONTITOWN...HEALING SPRINGS...ELM
SPRINGS...JOHNSON...OAK GROVE...CAVE SPRINGS...SHADY GROVE...
SPRINGDALE...LOWELL...SONORA...GOSHEN...MONTE NE...MAYFIELD...WAR
EAGLE...LARUE AND BLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3605 9395 3590 9463 3610 9468 3643 9388
TIME...MOT...LOC 2339Z 241DEG 43KT 3609 9442
HAIL...1.50IN
WIND...70MPH
$$257
WWUS54 KTSA 032350
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT THU APR 3 2014
OKC001-032359-
/O.CAN.KTSA.SV.W.0031.000000T0000Z-140404T0015Z/
ADAIR OK-
650 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAIR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3605 9395 3593 9452 3594 9453 3614 9456
3615 9456 3643 9388
TIME...MOT...LOC 2349Z 241DEG 43KT 3615 9429
$$
ARC007-143-040015-
/O.CON.KTSA.SV.W.0031.000000T0000Z-140404T0015Z/
BENTON AR-WASHINGTON AR-
650 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WASHINGTON AND SOUTHEASTERN BENTON COUNTIES IN NORTHWEST ARKANSAS
UNTIL 715 PM CDT...
AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF TONTITOWN...AND MOVING NORTHEAST AT 50 MPH. AT 638 PM CDT...THE
PUBLIC REPORTED...THROUGH THE MEDIA...HALF DOLLAR SIZE HAIL JUST
NORTHEAST OF CINCINNATI.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...HARMON...DRAKE FIELD
AIRPORT...ROCKY COMFORT...FAYETTEVILLE...TONTITOWN...HEALING
SPRINGS...ELM SPRINGS...JOHNSON...OAK GROVE...CAVE SPRINGS...SHADY
GROVE...SPRINGDALE...LOWELL...SONORA...GOSHEN...MONTE NE...
MAYFIELD...WAR EAGLE...LARUE AND BLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3605 9395 3593 9452 3594 9453 3614 9456
3615 9456 3643 9388
TIME...MOT...LOC 2349Z 241DEG 43KT 3615 9429
HAIL...1.25IN
WIND...70MPH
$$333
WWUS54 KTSA 040008
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT THU APR 3 2014
ARC007-143-040015-
/O.CON.KTSA.SV.W.0031.000000T0000Z-140404T0015Z/
BENTON AR-WASHINGTON AR-
708 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WASHINGTON AND SOUTH CENTRAL BENTON COUNTIES IN NORTHWEST ARKANSAS
UNTIL 715 PM CDT...
AT 704 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF WAR EAGLE TO 7 MILES SOUTHEAST OF
SPRINGDALE TO PRAIRIE GROVE...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...DRAKE FIELD AIRPORT...GOSHEN
AND MAYFIELD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3605 9395 3593 9452 3594 9453 3605 9454
3621 9434 3624 9392
TIME...MOT...LOC 0008Z 247DEG 37KT 3623 9396 3613 9400
3599 9426
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:19 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 3, 6:19 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 619 PM CDT THU APR 3 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PROGRESS ACROSS NORTHWEST ARKANSAS NOW THROUGH ABOUT 03Z WITH SFC WIND GUSTS POTENTIALLY EXCEEDING 40 KNOTS AT XNA/FYV AND BRIEF IFR CONDITIONS POSSIBLE. ADDITIONAL STORMS LIKELY TO DEVELOP ALONG FRONT/DRY LINE IN EASTERN OK AND IMPACT MLC/FSM THROUGH 04-05Z... AGAIN WITH POTENTIAL FOR 40KT PLUS GUSTS AND IFR CONDITIONS. OTHERWISE...FRONT WILL SWEEP THROUGH THE AREA AFTER 05Z WITH VFR CONDITIONS AND WINDS SHIFTING TO NW. && .PREV DISCUSSION... /ISSUED 253 PM CDT THU APR 3 2014/ DISCUSSION... TEMPERATURES IN THE LOWER/MID 80S HAS ERODED ANY CAP THAT EXISTED...WITH CONVECTION CURRENTLY DEVELOPING ALONG ADVANCING COLD FRONT ACROSS NE OK. SBCAPES RUNNING AROUND 3000-4000 J/KG AND EFFECTIVE BULK SHEAR OF 40-50KTS ARE HIGHLY SUPPORTIVE OF SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND PERHAPS A TORNADO OR TWO POSSIBLE. LOCAL MODELS BRING THIS ACTIVITY INTO NW AROUND 22-23Z...BUT WILL NEED TO KEEP AN EYE ON POSSIBLE WARM SECTOR STORMS ACROSS SE OK AS WELL DEVELOPMENT ALONG THE COLD FRONT EARLY THIS EVENING AS IT ENTERS SE OK. SEVERE WEATHER THREAT WILL COME TO AN END BY LATE EVENING AS THE COLD FRONT FINALLY SURGES THROUGH THE REGION. DRIER AND COOLER WEATHER FOR FRIDAY INTO SATURDAY AS A RIDGE OF SFC HIGH PRESSURE MOVES OVERHEAD. A LIGHT FREEZE IS POSSIBLE SATURDAY MORNING IN PARTS OF NW AR...WITH LOW TEMPS FALLING JUST BELOW 32F. NEXT UPPER SYSTEM IS PROGGED TO MOVE INTO THE REGION LATE IN THE WEEKEND...WITH PRECIPITATION CHANCES INCREASING LATER SUNDAY INTO SUNDAY NIGHT. HAVE INCREASED POPS SOME...ESPECIALLY OVER THE SRN HALF OF THE AREA. WILL MAINTAIN THE MENTION OF ISOLATED STORMS FOR SE OK/WCNTRL AR...ALTHOUGH LOW-LEVEL MOISTURE RETURN WILL BE MARGINAL GIVEN THE LINGERING RIDGING CONDITIONS ALONG THE GULF. PERSISTENT NWLY UPPER FLOW WILL KEEP THE COOL WEATHER GOING INTO EARLY NEXT WEEK...WITH WARMER WEATHER RETURNING BY WEDNESDAY AS SOUTH WINDS KICK BACK IN. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...14
Hazardous weather outlook, Apr 3, 5:24 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 524 PM CDT THU APR 3 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 524 PM CDT THU APR 3 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...SOUTHEAST OF A JAY TO HENRYETTA LINE. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...SOUTHEAST OF A GROVE TO OKMULGEE LINE. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A COLD FRONT THAT EXTENDS FROM NEAR MIAMI TO HENRYETTA AT 5 PM. THESE STORMS WILL CONTINUE TO DEVELOP TO THE EAST AND BUILD SOUTH ALONG THE FRONT AS THE EVENING PROGRESSES. WIND PROFILES ARE FAVORABLE FOR ALL MODES OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. THUNDERSTORMS SHOULD MOVE EAST OF THE AREA BY MIDNIGHT OR SHORTLY THEREAFTER. GUSTY WEST TO NORTHWEST WINDS AND FALLING HUMIDITY VALUES BEHIND THE COLD FRONT WILL CONTINUE TO RESULT IN A LIMITED FIRE DANGER INTO THIS EVENING ACROSS PARTS OF NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO FRIDAY WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH WILL MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS ON SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 3, 5:51 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL PEA RIDGE 36.45N 94.11W
04/03/2014 E1.00 INCH BENTON AR AMATEUR RADIO
NORTHWEST SIDE OF PEA RIDGE
&&
JDSLocal storm report, Apr 3, 5:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL CHECOTAH 35.47N 95.52W
04/03/2014 E1.75 INCH MCINTOSH OK EMERGENCY MNGR
&&
JDSLocal storm report, Apr 3, 5:54 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL MUSKOGEE 35.75N 95.37W
04/03/2014 E2.50 INCH MUSKOGEE OK STORM CHASER
SOCIAL MEDIA REPORT WITH PICTURE.
&&
JDSLocal storm report, Apr 3, 5:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL TAHLEQUAH 35.92N 94.97W
04/03/2014 E1.00 INCH CHEROKEE OK TRAINED SPOTTER
HAIL COVERING GROUND.
&&
JDSSpecial weather statement, Apr 3, 6:03 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT THU APR 3 2014
ARZ001-032330-
BENTON AR-
603 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN BENTON
AT 603 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTH OF GARFIELD TO 3 MILES EAST OF CAVE
SPRINGS...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY COMFORT...BLAND...HILL
TOP...ROGERS...PEA RIDGE...GATEWAY...HEALING SPRINGS...CAVE
SPRINGS...MONTE NE...LARUE...AVOCA...GARFIELD AND BEAVER LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3633 9387 3623 9432 3650 9407 3651 9388
3650 9387 3639 9387 3639 9388 3638 9389
3638 9388 3637 9387
TIME...MOT...LOC 2303Z 271DEG 36KT 3648 9396 3627 9415Special weather statement, Apr 3, 6:18 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU APR 3 2014
ARZ001-002-010-011-040000-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
618 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...NORTHWESTERN CARROLL...NORTHWESTERN MADISON AND
NORTHERN WASHINGTON
AT 618 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GATEWAY TO 2 MILES EAST OF SPRINGDALE TO CINCINNATI...
MOVING EAST AT 25 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3611 9366 3596 9453 3617 9455 3651 9403
3650 9359
TIME...MOT...LOC 2318Z 256DEG 20KT 3648 9391 3619 9408
3603 9448The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:00 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 45 min |
| Apr 3, 9:03 AM CDT | Severe Thunderstorm Warning | TSA | Crawford | 42 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 3, 9:49 AM CDT | Special Weather Statement | TSA | Carroll | 41 min |
| Apr 3, 10:00 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 45 min |
| Apr 3, 10:35 AM CDT | Special Weather Statement | TSA | Carroll | 25 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | TSA | Crawford, Franklin | 33 min |
| Apr 3, 11:04 AM CDT | Special Weather Statement | TSA | Franklin | 26 min |
| Apr 3, 11:28 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 47 min |
| Apr 3, 4:55 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 65 min |
| Apr 3, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 39 min |
| Apr 3, 6:03 PM CDT | Special Weather Statement | TSA | Benton | 27 min |
| Apr 3, 6:18 PM CDT | Special Weather Statement | TSA | Benton | 42 min |
| Apr 2, 7:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 24 min |
| Apr 2, 10:07 PM CDT | Fire Weather Watch | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 2 more | 5 hr |
| Apr 3, 3:29 AM CDT | Red Flag Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 12 hr |
| Apr 3, 7:29 AM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 3, 7:52 AM CDT | Special Weather Statement | TSA | Latimer | 53 min |
| Apr 3, 8:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 45 min |
| Apr 3, 8:48 AM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Apr 3, 8:58 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 10:01 AM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Apr 3, 10:31 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 44 min |
| Apr 3, 12:13 PM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
| Apr 3, 1:13 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 2:06 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 60 min |
| Apr 3, 2:25 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 35 min |
| Apr 3, 2:35 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| Apr 3, 2:47 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 43 min |
| Apr 3, 2:55 PM CDT | Special Weather Statement | TSA | Ottawa | 50 min |
| Apr 3, 3:22 PM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 42 min |
| Apr 3, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 25 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Apr 3, 3:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| Apr 3, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 63 min |
| Apr 3, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 59 min |
| Apr 3, 4:46 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 3, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 39 min |
| Apr 3, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 52 min |
| Apr 3, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 46 min |
| Apr 3, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 41 min |
| Apr 3, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 45 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Apr 3, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 50 min |
| Apr 3, 6:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 43 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.